Remember to take your time and read the entire question. If you have any questions or tips please participate in our NCLEX support forum.
*Help out other nurses and share why the incorrect answers are not the best choice*
You have completed today's NCLEX/HESI question! You %%RATING%% %%FORM%%
Your answers are highlighted below.
The family of a 14 year old teenage boy brings him to see the health care provider because he has become lethargic and withdrawn. The boy himself denies any reason for the visit. As the nurse assesses the patient she notes a decrease in blood pressure, impaired attention span, memory loss and paranoia. In addition, the patient has an unexplained 25-30 pound weight gain. The health care provider orders blood work and an EKG. What is the most likely cause of these symptoms?
Antisocial behavior related to teenagers
Ingestion of an unknown substance
Question 1 Explanation:
The correct answer is (d). These symptoms are in line with a person suffering from hypothyroidism.
Once you are finished, click the button below. Any items you have not completed will be marked incorrect.
There is 1 question to complete.